PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 34 | 1 | 103-111
Tytuł artykułu

On The Determinant of q-Distance Matrix of a Graph

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this note, we show how the determinant of the q-distance matrix Dq(T) of a weighted directed graph G can be expressed in terms of the corresponding determinants for the blocks of G, and thus generalize the results obtained by Graham et al. [R.L. Graham, A.J. Hoffman and H. Hosoya, On the distance matrix of a directed graph, J. Graph Theory 1 (1977) 85-88]. Further, by means of the result, we determine the determinant of the q-distance matrix of the graph obtained from a connected weighted graph G by adding the weighted branches to G, and so generalize in part the results obtained by Bapat et al. [R.B. Bapat, S. Kirkland and M. Neumann, On distance matrices and Laplacians, Linear Algebra Appl. 401 (2005) 193- 209]. In particular, as a consequence, determinantal formulae of q-distance matrices for unicyclic graphs and one class of bicyclic graphs are presented.
Wydawca
Rocznik
Tom
34
Numer
1
Strony
103-111
Opis fizyczny
Daty
wydano
2014-02-01
online
2014-02-14
Twórcy
autor
  • College of Mathematics and Information Science Jiangxi Normal University Nanchang, 330022, P.R. China, suli@jxnu.edu.cn
autor
  • College of Mathematics and Information Science Jiangxi Normal University Nanchang, 330022, P.R. China, lhh@mail.ustc.edu.cn
autor
  • College of Mathematics and Information Science Jiangxi Normal University Nanchang, 330022, P.R. China, zhangjing3611@163.com
Bibliografia
  • [1] R.B. Bapat, S. Kirkland and M. Neumann, On distance matrices and Laplacians, Linear Algebra Appl. 401 (2005) 193-209. doi:10.1016/j.laa.2004.05.011[Crossref]
  • [2] R.B. Bapat, A.K. Lal and S. Pati, A q-analogue of the distance matrix of a tree, Linear Algebra Appl. 416 (2006) 799-814. doi:10.1016/j.laa.2005.12.023[Crossref]
  • [3] R.B. Bapat and Pritha Rekhi, Inverses of q-distance matrices of a tree, Linear Algebra Appl. 431 (2009) 1932-1939. doi:10.1016/j.laa.2009.06.032[WoS][Crossref]
  • [4] R.L. Graham and H.O. Pollak, On the addressing problem for loop switching, Bell. System Tech. J. 50 (1971) 2495-2519.
  • [5] R.L. Graham, A.J. Hoffman and H. Hosoya, On the distance matrix of a directed graph, J. Graph Theory 1 (1977) 85-88. doi:10.1002/jgt.3190010116[Crossref]
  • [6] S.G. Guo, The spectral radius of unicyclic and bicyclic graphs with n vertices and k pendant vertices, Linear Algebra Appl. 408 (2005) 78-85. doi:10.1016/j.laa.2005.05.022[Crossref][WoS]
  • [7] S. Sivasubramanian, A q-analogue of Graham, Hoffman and Hosoya’s result , Electron. J. Combin. 17 (2010) #21.
  • [8] P. Lancaster, Theory of Matrices (Academic Press, NY, 1969).
  • [9] W. Yan, Y.-N. Yeh, The determinants of q-distance matrices of trees and two quantities relating to permutations, Adv. in Appl. Math. 39 (2007) 311-321. doi:10.1016/j.aam.2006.04.002[Crossref][WoS]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1720
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.